# SDR SWAA2016032850321

- Difficulty date: February 23, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 64,581 hours, 51,566 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654540718
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, UPPER SKIN CRACKED AT HOLE 139 AT REAR SPAR, AT 5 O'CLOCK POSITION.  REPAIRED SKIN IAW EA.
